Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JeBri31508

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About JeBri31508

  • Rank
    Junior Member
  1. My derm termed me "resistant" to it...I did a 5 month course at 160 mg for half of the time (I'm 135 lbs, so it was MAX dose). I didn't have any side effects---my skin got dry there at the very end, but it wasn't terrible. It was the no side effects and the fact that my skin FREAKED OUT on accutane (it broke out consistently through the 5 months, and as soon as I stopped it, got better) that she said I was resistant. Since you are experiencing side effects, you're probably not resistant. 10 w
  2. Hi, Are you saying that essentially the accutane made your acne much worse? I ask bc I just got off a round of accutane and my skin is terrible--100 times worse than before I started the accutane. It sucks so bad--I don't even look like myself. I went straight to my esethician today, and she said that we need to clean out my liver (that crap ruins your liver), bc that stuff can stay there for years. I'm also doing mandelic acid to cleanse my face, with a bit of BP to dry out the cysts, and
  3. I was in the same situation...and my derm pulled me off of it because my acne has gotten continuinly worse since starting accutane. But...I wasn't having side effects at all, so she determined I was "resistant" to the drug. Never heard of this happening before, but I guess if you weight 135 lb, and your on 160 mg a day with nothing happening, there is resistance. I've heard of several others on here clearing up after the 5th month. I just couldn't wait around to see it happen. Good luck!
  4. So, to try to turn a long story into a short one, I've been on accutane for 5 months and it has only made my skin worse--no improvements. I've been on the highest dose possible for the past 2 1/2 months, and still, no improvement. The derm did a culture at my last visit to see if there was something underlying to the acne. She just called today and said that there is a little bit of bacteria, but not much (I'm on antibiotics too). She wants to stop the accutnane bc she says that I am resista
  5. Question for everyone...does caffeine (specifically diet drinks) interfere with the absorption of accutane? My derm doesn't seem to think so, but this is the only thing I can come up with as to why my skin is not getting better on 160 mg of this stuff. I'm going to try and do an experiement this month to see if getting off of caffeine will help...although it's going to be extremely hard bc I am pretty much addicted to the stuff bc of working full time and grad school full time..ugh. But if any
  6. Hi Everyone...This may be a very stupid question, but I was wondering if anyone knew if you can take spironolactone and accutane at the same time. I'd never even heard of spiro until I got on the site, but it sounds interesting. I'm starting my 5th month of accutane, but my face is erupting the week before my period, and it's taking a good 2 weeks to heal from that breakout, then the cycle starts again. So if anyone knows if you can take the spiro with the tane let me know--thanks!
  7. I started out at 40 mg the first month, then bumped up to 80 mg. I wasn't experiencing ANY side effects whatsoever, my lips weren't even chapped, so the derm thought that I need to be bumped up to 120 mg. (BTW, I ALWAYS take this stuff with fatty foods, so it wasn't that). Tried 120, and although I was a little bit drier, the derm wasn't satisfied because by that point the acne had gotten ridiculous. So I went to 160 last month, and I'm still there starting month 5. My lips and face are very dr
  8. I started out at 40 mg the first month, then bumped up to 80 mg. I wasn't experiencing ANY side effects whatsoever, my lips weren't even chapped, so the derm thought that I need to be bumped up to 120 mg. (BTW, I ALWAYS take this stuff with fatty foods, so it wasn't that). Tried 120, and although I was a little bit drier, the derm wasn't satisfied because by that point the acne had gotten ridiculous. So I went to 160 last month, and I'm still there starting month 5. My lips and face are very dr
  9. Hey guys...I mostly just want to vent to people that may understand my situation. Has anybody seen their acne become 100X worse since they started accutane, but then it NEVER get better? My acne is just so much worse than it was before I started, and I'm starting month 5 now and I'm nowhere near better. I've been on such a high dose (160 mg), so it's so frustrating that this is not working for me. The most frustrating thing of all is that my acne was not this bad to begin with--I believe, no
  10. I had an initial breakout that lasted a good 3 months (over most of my face) and now the acne has condensed down to just my chin (I'm starting 5 months in a week). Although I have no idea if I will get better on this stuff, my derm said we're staying on it until I do not break out with new big ones in the last month....try to stick it out if you can!
  11. My coworker was on it 3 times, and now she has flawless skin. It's been that way for the past 10 years, so I would say she had success after that 3rd time.
  12. Hi Scott, Unfortunately I can't offer you any advice bc I am not done with my accutane course yet...but I can sympathize with how frustrated you must feel. I will be starting month 5 in one week, and I am still breaking out pretty bad, my acne was nowhere near this bad before I started this drug. I'm on a very high dose of 160 mg...and no signs of a significant improvement. I'm beginning to just think that I am very very unlucky and my body does not react with this stuff, which is how I'm sur
  13. It took me a whopping 3 MONTHS to start feeling side effects besides slightly chapped lips. I got bumped up to an obscene dosage--160 mg weighing 135 lbs. Lol, but now I'm FINALLY feeling the side effects and am probably the only person on here happy about having a dry face. THe point is, if it can finally kick in for me, I'm sure you'll get there quickly Good luck
  14. I don't know if it's normal, but I'm STILL breaking out (though not as bad as during the IB), and it's month 5 for me. And yes, it's concentrated in the lower half of my face. I hope it clears up for you!
  15. bump? I'm curious too! I'm on accutane and am wondering if this is what I've had since I was in the 2nd grade...
×